| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 9-12


G. L. Silver
      Deriving operational equations
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 397-406.

XiaoHua Liu, XiaoJun Yu
      The stability and on essential components of the solution set of generalized quasi-variational inequalities
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 407-413.

K. M. Aludaat, M. T. Alodat, T. T. Alodat
      Parameter estimation of Burr type X distribution for grouped data
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 415-423.

K. M. Aludaat, M. T. Alodat
      A note on approximating the normal distribution function
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 425-429.

K. Al-Shaqsi, M. Darus
      On Fekete-Szego problems for certain subclass of analytic functions
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 431-441.

Gh. Tohidi, Sh. Razavyan, F. Baniasadi Rad
      IDEA-based Malmquist productivity index
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 443-448.

T. C. Headrick, R. K. Kowalchuk, Y. Sheng
      Parametric probability densities and distribution functions for Tukey g-and-h transformations and their use for fitting data
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 449-462.

M. A. Karaca, E. Hizel
      Similarity reductions of Benjamin-Bona-Mahony equation
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 463-469.

H. Jafari, A. Yazdani, J. Vahidi, D. D. Ganji
      Application of He's variational iteration method for solving seventh order Sawada-Kotera equations
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 471-477.

N. Lebri, S. Djabi, S. Boutechebak
      Bilaleral contact with Tresca's friction law with internal state variables
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 479-488.

B. J. McCartin
      On the relationship between concentration and inertia hyperellipsoids
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 489-495.

K. Abdella, P. S. Nalitolela
      Approximate analytic solutions for forced convection heat transfer from a shear-flow past a rotating cylinder
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 497-527.

L. Chiter
      New interpretation of the DIRECT algorithm
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 529-543.

Lingli Wu, Yuming Chu
      An inequality for the Psi functions
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 545-550.

M. Samir, M. Eddahby, A. Dezairi, D. Saifaoui
      The physical problem and the approximate solutions of the sheath in collisional plasma
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 551-564.

Jong-Il Baek, Hye-Young Seo, Gil-Hwan Lee
      On the precise asymptotics in complete moment convergence of moving average processes under NA random variables
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 565-576.

R. B. Paris
      An asymptotic expansion for the generalised quadratic Gauss sum
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 577-592.

Ren-Dao Ye, Song-Gui Wang
      Assessing occupational exposure via the unbalanced two-way random effects model with interaction
      Appl. Math. Sci., Vol. 2, 2008, no. 9-12, 593-609.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |